Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Courteney

HELP!! from Diane 35 to Marvelon

Recommended Posts

Hi

My acne is controlled under Diane 35, but now my dr is changing it to Marvelon because of my hair loss while on Diane 35...

I'm concerned that changing the pill will bring back acne as the body takes time to adjust to a new pill.

Any advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×